International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 321-327

Submodules of secondary modules

Shahabaddin Ebrahimi Atani

Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 31 July 2001; Revised 25 January 2002

Copyright © 2002 Shahabaddin Ebrahimi Atani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let R be a commutative ring with nonzero identity. Our objective is to investigate representable modules and to examine in particular when submodules of such modules are representable. Moreover, we establish a connection between the secondary modules and the pure-injective, the Σ-pure-injective, and the prime modules.